| Catalog Number |
KSAW-7.0-38-90-RB-SHTL-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
When attempting to exchange sheaths, it was noted that the end user was unable to insert into the shuttle sheath because the distal tip had cracked.The procedure was completed with another product.There were no adverse consequences reported as a result of this issue.